# SDR DALA13000663213

- Difficulty date: January 9, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 67,330 hours, 30,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CABIN UTILITY AREA FLOOR SUPPORT BETWEEN FR 65-67, Y-308 INSIDE HARD POINT HOLES 3EA HAS SURFACE CORROSION.  BLENDED AREA IAW SRM 51-74-00,  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-14, FIG 102. REPLACED FLOOR SUPPORT IAW SRM 51-42-11,
